# SDR SWAA2018112727067

- Difficulty date: November 23, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A331250
- Condition: Incorrect
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT INCORRECT.  REPACKED SLIDE GIRT IAW MT.
